# SDR AMTA200401244

- Difficulty date: October 2, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 2R EMERGENCY LIGHT INOPERATIVE.  REPAIRED BROKEN WIRE IN FLOOR EGRESS LIGHTS IN FORWARD CABIN.  EMERGENCY EXIT LIGHT AT D2 OPS CHECK OK.  REF AWM 20-00-10.  (M)
